# SDR SWAA2021081895045

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Bs 773 Bl0-Rbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO ABY BS773 BL0 TO RBL14 WL157. ; / [01] CORROSION ON SPLICE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. SPLICE WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [02] VERIFIED CORRECTIVE ACTION #1  SPLICE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [03] RECEIVED NEW SUPPORT SPLICE BS 773 WELL BE INSTALLED ON CARD # CLOSE-PANEL 140BF;TTG8Q005AR72; [04] VERIFIED RECEIVED NEW SUPPORT SPLICE BS 773 WELL BE INSTALLED ON CARD # CLOSE-PANEL 140BF;TTG8Q005AR72
